# SDR CALA2018011900217

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 78,299 hours, 19,375 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 893501
- Condition: Faulty
- Location: Rt Overwing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLIDE EICAS ILLUMINATED ON APPROACH.  MESSAGE WENT AWAY AFTER  LANDING.  TESTED THE TARGET AND SENSOR.  FOUND CLEARANCE WITHIN LIMITS IAW AMM 52-71-00-825-211. DUE TO HISTORY,  REPLACED THE DOOR SWITCH S10374. PERFORMED PSEU BITE IAW FIM 32-09-03-815-804. NO FAULTS FOUND. DOOR SWITCH OPS CHECKED GOOD.
